# SDR AALA202508053568

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 65,935 hours, 27,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 24C EMERGENCY AISLE LIGHT HANGING BY A WIRE. SECURED 24C AISLE EMERGENCY LIGHT.
